# SDR SWIA200110028

- Difficulty date: July 13, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N497SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7482
- Aircraft time: 397 hours, 319 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wings
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 0 DEGREES ON APPROACH TO BUTTE, MT.COMPLIED WITH MAINTENANCE PROCEDURE, FLAPS RESET IN ACCORDANCE WITH AD 98-20-01. SYSTEM CHECKS OK.
